# SDR 08FDEA02694

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: R54610314
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON RT AFT PYLON BOX NOT PERFORMED IAW DRAWING R546-10314.  REPAIR RENEWED IAW DRAWING R546-10314 AND RAS 034632/010/2004 ISS A, APPROVED BY EA 6-5451-120101.
